MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046730750
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
During pre-op inspection, stent got caught over wire.Unable to advance or remove stent on wire.This did not reach the patient.

Brand Name
EXPRESS® LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8707084
Report Number8707084
Device Sequence Number2073108
Product Code NIO
UDI-Device Identifier08714729579663
UDI-Public(01)08714729579663
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/29/2019
Report Date (Section F) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938046730750
Device Catalogue NumberH74938046730750
Device Lot Number21237716
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/18/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight95
Date Report Sent to FDA05/29/2019